# SDR CALA2014041400450

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 49,920 hours, 16,738 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STATION 500C IS CRACKED BETWEEN STRINGERS 8L & 9L AT INBD RIVET FOR AIR CONDITIONING RAIL ATTACH BRACKET.  INSTALLED REPAIR ANGLES IAW EA 5310-04716 REV-G.
